On Nathanson's functional equation.

S.L. Segal

Aequationes mathematicae (1985)

  • Volume: 28, page 114-123
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Segal, S.L.. "On Nathanson's functional equation.." Aequationes mathematicae 28 (1985): 114-123. <http://eudml.org/doc/137046>.

author = {Segal, S.L.},
journal = {Aequationes mathematicae},
keywords = {Nathanson's functional equation; multiplication rules for polynomials; real-valued function},
pages = {114-123},
title = {On Nathanson's functional equation.},
url = {http://eudml.org/doc/137046},
volume = {28},
year = {1985},

AU - Segal, S.L.
TI - On Nathanson's functional equation.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 114
EP - 123
KW - Nathanson's functional equation; multiplication rules for polynomials; real-valued function
UR - http://eudml.org/doc/137046
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.